# SDR QXEA0002892

- Difficulty date: October 25, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 5,751 hours, 8,124 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CSIIB
- Part serial: 1603S8
- Condition: Malfunctioned
- Location: Cabin
- Part time: 30,901 hours, 9,763 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOI- DURING CLIMBOUT, SMELL OF BURNING ELECTRICAL WIRES.  REPLACED PRIMARY INVERTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
